# SDR SCNA20140919125

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,066 hours, 18,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT BOTTOM WEB HAS LARGE AREA OF CORROSION ON TOP AND BOTTOM SURFACES. CORROSION FOUND TO BE 100 PERCENT MATERIAL LOSS.  R & R WEB.
